Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Topological Field Theories and formulae of Casson and Meng–Taubes

Simon K Donaldson

Geometry & Topology Monographs 2 (1999) 87–102

DOI: 10.2140/gtm.1999.2.87

Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology 3–spheres, Mathematical Notes 36, Princeton University Press (1990) MR1030042 An exposition
2 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) 175–186 MR1001453
3 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523–615 MR702806
4 A Floer, An exact sequence for instanton homology, from: "The Floer memorial volume", Birkhauser (1995)
5 C Frohman, A Nicas, An intersection homology invariant for knots in a rational homology 3–sphere, Topology 33 (1994) 123–158 MR1259519
6 P Griffiths, J Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons] (1978) MR507725 Pure and Applied Mathematics
7 M Hutchings, Y J Lee, Circle-valued Morse theory and Reidemeister torsion, Geom. Topol. 3 (1999) 369–396 MR1716272
8 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797–808 MR1306022
9 G Meng, C H Taubes, SW= Milnor torsion, Math. Res. Lett. 3 (1996) 661–674 MR1418579
10 A Pressley, G Segal, Loop groups, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1986) MR900587 Oxford Science Publications
11 C H Taubes, Casson's invariant and gauge theory, J. Differential Geom. 31 (1990) 547–599 MR1037415
12 M Thaddeus, Stable pairs, linear systems and the Verlinde formula, Invent. Math. 117 (1994) 317–353 MR1273268